Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 37, NWS Melbourne, FL

November 14, 2015

NWS Melbourne, FL issued this small craft advisory at Nov 14, 2015, 4:11 AM EST. It took effect at Nov 14, 2015, 1:00 PM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2015, 4:11 AM EST (09:11 UTC)
In effect from
Nov 14, 2015, 1:00 PM EST
Expired
Nov 15, 2015, 3:42 AM EST
In force
15 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

371 
WHUS72 KMLB 140911
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
411 AM EST SAT NOV 14 2015

DEFAULT OVERVIEW SECTION
AMZ550-552-555-570-572-575-160600-
/O.NEW.KMLB.SC.Y.0037.151114T1800Z-151116T0600Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
411 AM EST SAT NOV 14 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 AM EST MONDAY. 

* WINDS AND SEAS...NORTHEAST WINDS INCREASING TO 20 KNOTS BY LATE
  THIS AFTERNOON WITH SEAS BUILDING TO BETWEEN 5 AND 8 FEET.
  WINDS WILL INCREASING TO 20 TO 25 KNOTS OUT OF THE EAST TO
  NORTHEAST SUNDAY INTO MONDAY WITH SEAS 5 TO 8 FEET NEAR SHORE
  AND 8 TO 10 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
1 follow-up statement
526 
WHUS72 KMLB 150842
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
342 AM EST SUN NOV 15 2015

DEFAULT OVERVIEW SECTION
AMZ552-570-152100-
/O.CAN.KMLB.SC.Y.0037.000000T0000Z-151116T0600Z/
/O.NEW.KMLB.SC.Y.0038.151115T0900Z-151115T2100Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
342 AM EST SUN NOV 15 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON.

* WINDS AND SEAS...NORTHEAST WINDS AROUND 20 KNOTS WITH SEAS
  BETWEEN 5 AND 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-572-575-160300-
/O.CAN.KMLB.SC.Y.0037.000000T0000Z-151116T0600Z/
/O.NEW.KMLB.SC.Y.0038.151115T0900Z-151116T0300Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
342 AM EST SUN NOV 15 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING.

* WINDS AND SEAS...NORTHEAST WINDS AROUND 20 KNOTS WITH SEAS
  BETWEEN 6 AND 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-150945-
/O.CAN.KMLB.SC.Y.0037.000000T0000Z-151116T0600Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
342 AM EST SUN NOV 15 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY.

A CAUTIONARY STATEMENT FOR SMALL CRAFT IS NOW IN EFFECT FOR SEAS
UP TO 6 FEET WITH WINDS OF 15 TO 20 KNOTS.

$$

CRISTALDI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 14, 3:55 AM EST, 16 minutes earlier.

Area forecast discussion, Nov 14, 3:55 AM EST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
355 AM EST SAT NOV 14 2015

.DISCUSSION...

...COOLER TODAY AS STRONG ONSHORE WINDS LEAD TO DETERIORATING
WINDS/SEAS/SURF THROUGH EARLY NEXT WEEK...

CURRENT...REINFORCING COOL FRONT HAS STALLED ACROSS SOUTH FL EARLY
THIS MORNING. HOWEVER...NORTH OF THE BOUNDARY SHOWERS WHICH HAD
PERSISTED OVER/OFFSHORE PBC FRI EVENING HAVE DRIFTED NWD AND ARE NOW
IMPACTING COASTAL MARTIN AND THE ADJCT ATLC WATERS. AS EXPECTED...
08Z/3AM TEMPS SHOW A LARGE DISPARITY WITH L-M50S OVER THE NRN LAKE/
NW VOLUSIA AND L-M70S ALONG THE BARRIER ISLANDS SOUTH OF THE CAPE.
SKIES ARE CLEAR...SAVE FOR THE FAR SOUTH.

TODAY/TONIGHT...TIGHTENING PRESSURE GRADIENT WILL LEAD TO BREEZY TO
WINDY NE FLOW TODAY...AND ALONG THE COAST TONIGHT. ANY SHOWERS ARE
EXPECTED TO REMAIN CONFINED TO THE SE CWA (MARTIN/ST LUCIE AND PSBLY
INDIAN RIVER AS WELL. THE NRN 2/3 CWA SHOULD SEE MSUNNY SKIES GIVING
WAY TO INCREASING HIGH CLOUDS BY LATE AFTERNOON/EVENING BUT SHOULD
AVERAGE OUT PSUNNY/PCLDY.

MAXES GENERALLY IN THE U70S...SOME M70S NEAR THE OCALA FOREST/LAKE
GEORGE REGIONS. LARGE SPREAD IN MINS AGAIN TONIGHT...M-U50S ACROSS
THE FAR NORTH...TO L-M70S ALONG THE SPACE/TREASURE COASTS AS A STIFF
ONSHORE BREEZE OF 15G25MPH KEEPS MINS WELL-ELEVATED THERE.

SUN...STRONG HIGH PRESSURE RIDGE CENTERED NEAR THE MID ATLANTIC
COAST WILL CONTINUE A BREEZY ONSHORE FLOW. THERE LOOKS TO BE
SUFFICIENT LOW LEVEL MOISTURE IN PLACE FOR THE EASTERLY FLOW TO
PRODUCE ISOLATED SHOWERS ALONG THE TREASURE COAST AND REACH INLAND
TO LAKE OKEECHOBEE. HIGHS IN THE UPPER 70S TO AROUND 80 WELL INLAND.
MINS IN THE L-M60S WELL INLAND...L70S ALONG THE IMMEDIATE COAST.

MON-FRI...LONG TERM MODELS IN GOOD AGREEMENT THROUGH EARLY NEXT WEEK
SHOWING STRONG HIGH PRESSURE NEAR THE MID ATLANTIC COAST EXTENDING
EASTWARD. ONSHORE WIND CONTINUES INTO MID WEEK. THE HIGH WEAKENS WED
AND THU AS A FRONT PUSHES ACROSS THE SOUTHEAST...NORTH FLORIDA AND
INTO CENTRAL FLORIDA THU. ALTHOUGH TIME HEIGHT CROSS SECTIONS SHOW
LIMITED MOISTURE THERE IS ENOUGH MID LEVEL VORTICITY AND UPPER LEVEL
DIVERGENCE AS THE BACK RIGHT QUADRANT OF THE 250MB JET CROSSING
OVERHEAD TO GO WITH A 30 POP. AFTERNOON HIGHS TOP OUT IN THE LOW TO
MID 80S WHICH IS ABOVE CLIMO OF UPPER 70S. MINS GENERALLY IN THE
UPPER 60S TO LOWER 70S.

&&

.AVIATION...VFR. MVFR CIGS/VSBYS PSBL IN VCSH NEAR KSUA...PSBLY AS
FAR NORTH AS INVOF FPR-VRB.

&&

.MARINE...ONSET OF STRONGER ONSHORE WINDS EXPECTED BY MIDDAY. WIND
SPEEDS SHOULD REACH AROUND 20KT THIS AFTERNOON AND 20-25KT LATE
TONIGHT. SEAS WILL STEADILY BUILD TO 6-8FT BY LATE AFTERNOON AND AS
HIGH AS 9-10FT WELL OFFSHORE BY TONIGHT. SCA WILL GO INTO EFFECT FOR
THE ENTIRE MAOR BY 18Z/1PM.

SUN-WED...STRONG HIGH PRESSURE RIDGE OVER THE MID ATLANTIC REGION
SHIFTS INTO THE ATLANTIC MON AND INTO THE WEST ATLANTIC TUE AND WED.
MODERATE TO FRESH ONSHORE WINDS CONTINUE. THESE WINDS COMBINED WITH
A DEVELOPING LONG EASTERLY FETCH NEXT WEEK WILL KEEP SEAS ELEVATED
AND HAZARDOUS BOATING CONDITIONS IN PLACE FOR MUCH OF THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  75  64  78  63 /  10   0  10   0
MCO  78  63  81  64 /   0   0  10  10
MLB  78  72  79  70 /  10  10  10  10
VRB  78  73  79  70 /  10  10  10  10
LEE  76  57  80  61 /   0   0   0   0
SFB  79  60  79  63 /   0   0  10   0
ORL  78  63  80  64 /   0   0  10  10
FPR  79  74  79  70 /  20  10  10  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 1 AM MONDAY
     FROM FLAGLER BEACH TO JUPITER INLET OUT TO 60 NM.
&&

SHORT TERM/AVIATION...CRISTALDI
LONG TERM/IMPACT WX...WIMMER
Hazardous weather outlook, Nov 13, 8:26 PM EST, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
826 PM EST FRI NOV 13 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-140700-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
826 PM EST FRI NOV 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.WIND AND SEA IMPACT...
NORTHERLY WINDS INCREASING TO 15 TO 20 KNOTS ACROSS THE VOLUSIA
COUNTY OFFSHORE WATERS WILL MAKE CONDITIONS HAZARDOUS FOR SMALL
CRAFT OPERATORS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
HIGH PRESSURE BUILDING INTO THE SOUTHEAST STATES WILL ALLOW A
SURGE OF NORTHEAST WINDS THIS WEEKEND BECOMING EASTERLY INTO EARLY
NEXT WEEK. THIS WILL RESULT IN SEAS ON THE ATLANTIC BUILDING
TO HAZARDOUS LEVELS FOR SMALL CRAFT OPERATORS THROUGH AT LEAST
TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

15

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.